# SDR ASAA2014111709708

- Difficulty date: November 17, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 48,913 hours, 18,842 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E FLAP DRIVE TORQUE TUBE OTBD OF NR 6 TRANSMISSION SCORED.  ACFT GROUNDED.  REPLACED TORQUE TUBE REF AMM 27-51-58, NO ADJUSTMENT REQ, NO TURNING OF TORQUE TUBE NOTED DURING REMOVAL AND INSTALLATION.
